A 31-year-old female asked:
Hands usually cold, then one or several fingers get red hot (no pain). Raynauds? Erythromelalgia? Seems to be worse since started Ritalin (methylphenidate). Related?
1 doctor answer
Dr. Patricia Foster answered
43 years experience in Psychiatry
Ritalin (methylphenidate) side effect?: An uncommon, if not rare, side effect of Ritalin (methylphenidate) is circulation problems in fingers and toes, eg, Raynaud’s Phenomenon. Symptoms reverse when med is discontinued. Discuss with prescribing doctor without delay. See: http://www.fda.gov/Safety/MedWatch/SafetyInformation/ucm359945.htm I hope this helps. Best wishes.
Answered on Apr 25, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!